Electron. J. Diff. Eqns., Vol. 2008(2008), No. 40, pp. 1-9.

Existence of global solutions for systems of second-order functional-differential equations with p-Laplacian

Miroslav Bartusek, Milan Medved

We find sufficient conditions for the existence of global solutions for the systems of functional-differential equations
 \big(A(t)\Phi_p(y')\big)' + B(t)g(y', y'_t) + R(t)f(y, y_t) = e(t),
where $\Phi_p(u) = (|u_1|^{p-1}u_1, \dots, |u_n|^{p-1}u_n)^T$ which is the multidimensional p-Laplacian.

Submitted January 29, 2008. Published March 20, 2008.
Math Subject Classifications: 34C11, 34K10.
Key Words: Second order functional-differential equation; p-Laplacian; global solution.

Show me the PDF file (225 KB), TEX file, and other files for this article.

Miroslav Bartusek
Department of Mathematics and Statistics
Faculty of Science, Masaryk University
Janackovo nam. 2a, CZ-602 00 Brno, Czech Republic
email: bartusek@math.muni.cz
Milan Medved
Department of Mathematical Analysis and Numerical Mathematics
Faculty of Mathematics, Physics and Informatics
Comenius University, 842 48 Bratislava, Slovakia
email: medved@fmph.uniba.sk

Return to the EJDE web page